# SDR WX0A2020081273552

- Difficulty date: August 12, 2020
- Submitted: August 12, 2020
- Operation: Air carrier
- Aircraft: N276NV
- Make and model: Airbus A320-214
- Aircraft serial: 8671
- Aircraft time: 4,114 hours, 2,208 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: J, L
- Precautionary procedure: K

## Discrepancy

DURING A BATTERY CAPACITY TEST,  THE BATTERY IN EPSU 10WL.  FWD LT FAULT. PERFORMED TSM 33-51-00-810-829-A. REMOVED AND REPLACED THE BATTERY IAW AMM 33-51-38. OP TESTED OK.
